Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Totally ordered commutative semigroups


Author: A. H. Clifford
Journal: Bull. Amer. Math. Soc. 64 (1958), 305-316
DOI: https://doi.org/10.1090/S0002-9904-1958-10221-9
MathSciNet review: 0100641
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Aczél, Sur les opérations définies pour nombres réels, Bull. Soc. Math. France, vol. 76 (1948) pp. 59-64. MR 29946
  • 2. N. G. Alimov, On ordered semigroups, Izv. Akad. Nauk SSSR. Ser. Mat. vol. 14 (1950) pp. 569-576 (Russian); Math. Rev. vol. 12, p. 480. Translated into English by R. P. Rich, Applied Physics Laboratory, Johns Hopkins University, Silver Spring, Maryland. MR 38990
  • 3. C. G. Chehata, On an ordered semigroup, J. London Math. Soc. vol. 28 (1953) pp. 353-356. MR 54590
  • 4. A. H. Clifford, Naturally totally ordered commutative semigroups, Amer. J. Math. vol. 76 (1954) pp. 631-646. MR 62118
  • 5. A. H. Clifford, Connected ordered topological semigroups with idempotent endpoints I, Trans. Amer. Math. Soc., vol. 88 (1958) pp. 80-98. MR 95221
  • 6. A. H. Clifford, Completion of semi-continuous ordered commutative semigroups, Duke Math. J., to appear. MR 101276
  • 7. Haskell Cohen and L. I. Wade, Clans with zero on an interval, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 523-535. MR 95222
  • 8. W. M. Faucett, Compact semigroups irreducibly connected between two idempotents, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 741-747. MR 71712
  • 9. W. M. Faucett, Topological semigroups and continua with cut points, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 748-756. MR 71713
  • 10. Andrew M. Gleason, Arcs in locally compact groups, Proc. Nat. Acad. Sci. vol. 36 (1950) pp. 663-667. MR 38356
  • 11. O. Hölder, Die Axiome der Quantität and die Lehre vom Mass, Ber. uber d. Verh. d. K. Sächsischen Ges. d. Wiss. zu Leipzig, Math.-Phys. Cl. vol. 53 (1901) pp. 1-64.
  • 12. E. V. Huntington, A complete set of postulates for the theory of absolute continuous magnitude, Trans. Amer. Math. Soc. vol. 3 (1902) pp. 264-279. MR 1500598
  • 13. E. V. Huntington, Complete sets of postulates for the theories of positive integral and positive rational numbers, Trans. Amer. Math. Soc. vol. 3 (1902) pp. 280-284. MR 1500599
  • 14. F. Klein-Barmen, Über gewisse Halbverbände und kommutative Semigruppen II, Math. Z. vol. 48 (1942-1943) pp. 715-734. MR 8600
  • 15. F. Klein-Barmen, Ein Beitrag zur Theorie der linearen Holoide, Math. Z. vol. 51 (1947-1949) pp. 355-366. MR 27767
  • 16. Paul S. Mostert and Allen L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. vol. 65 (1957) pp. 117-143. MR 84103
  • 17. Paul S. Mostert and Allen L. Shields, On a class of semigroups on E, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 729-734. MR 78646
  • 18. O. Nakada, Partially ordered abelian semigroups I. On the extension of the strong partial order defined on abelian semigroups, J. Fac. Sci. Hokkaido Univ. vol. 11 (1951) pp. 181-189. MR 47030
  • 19. O. Nakada, Partially ordered abelian semigroups II. On the strongness of the linear order defined on abelian semigroups, J. Fac. Sci. Hokkaido Univ. vol. 12 (1952) pp. 73-86. MR 54591
  • 20. Dov Tamari, Caractérisation des semi-groupes à un paramètre, C. R. Acad. Sci. Paris vol. 228 (1949) pp. 1092-1094. MR 28844
  • 21. Dov Tamari, Groupoïdes reliés et demi-groupes ordonnés, C. R. Acad. Sci. Paris vol. 228 (1949) pp. 1184-1186. MR 28845
  • 22. Dov Tamari, Groupoïdes ordonnés. L'ordre lexicographique pondéré, C. R. Acad. Sci. Paris vol. 228 (1949) pp. 1909-1911. MR 30525
  • 23. Dov Tamari, Ordres pondérés. Caractérisation de l'ordre naturel comme l'ordre du semi-groupe multiplicatif des nombres naturels, C. R. Acad. Sci. Paris vol. 229 (1949) pp. 98-100. MR 30963
  • 24. A. A. Vinogradov, On the theory of ordered semigroups, Ivanov. Gos. Ped. Inst. Uč. Zap. Fiz.-Mat. Nauki, vol. 4 (1953) pp. 19-21 (Russian); Math. Rev. vol. 17, p. 710. MR 75215
  • 25. M. Yamada, Regularly totally ordered semigroups I, Science Reports of Shimane University, 1957, pp. 14-23.
    25a. V. S. Krishnan, Les algèbres partiellement ordonnées et leurs extensions, Bull. Soc. Math. France vol. 73 (1950) pp. 235-263. MR 43071

  • 26. Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., 1948. MR 29876
  • 27. A. B. Clarke, On the representation of cardinal algebras by directed sums, Trans. Amer. Math. Soc. (to appear). MR 106199
  • 28. D. Rees, On semi-groups, Proc. Cambridge Philos. Soc. vol. 36 (1940) pp. 387-400. MR 2893
  • 29. Alfred Tarski, Cardinal algebras, Oxford University Press, 1949. MR 29954
  • 30. A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 67907


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10221-9

American Mathematical Society